| Catalog Number |
A3059 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The mayfield composite series skull clamp (id a3059) was returned for evaluation: device history record (dhr) - the dhr has been reviewed and shows no abnormalities related to the reported failure.Failure analysis - inspection of the returned unit could not duplicate movement after locking down the unit; when the clamp was properly positioned and put under pressure, it did not move.The unit passed all specific functional testing and will not need any repairs at this time.Root cause analysis - the complaint is not confirmed.The unit has passed all specific functional testing and will not need any repairs at this time.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
Event or Problem Description
A facility reported that the mayfield composite series skull clamp (a3059) was loose after being locked into position on the patient.Another clamp was used to complete the procedure.No patient injury or surgical delay was reported.